# SDR SWIA2024101400013

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N764SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10229
- Aircraft time: 48,088 hours, 31,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED/GOUGED AREA AFFECTING THE EDGE OF FUSELAGE SKIN PANEL (DWG: SH670-31187, 0.135" THK AT DAMAGE LOCATION, REF).  DAMAGE AREAS ARE LOCATED ALONG FS349.00 & STR5L. DAMAGE ON FUSELAGE SKIN MEASURES 1.0" LENGTH X 0.125" WIDTH X APPROX 0.081" MAX DEPTH.  SEE CP 28988591 FOR ORIGNAL DISCREPANCY. (FILED CLOSED)PER REO 670-53-21-2478 REV--, DATE: 2024-10-13, REPAIRED GOUGE DAMAGE TO FUSELAGE SKIN EDGE NEAR PAX DOOR AT FS349.00 AND STR 5L
